# SDR DALA2015103006608

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 95,753 hours, 39,678 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Contaminated
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR HAS TROUBLE ARMING, TWO CONSECUTIVE FLIGHTS CAUSING DELAYS.  CLEANED AND LUBED DOOR, FOUND DEBRI IN DOOR FRAME,  DOOR OPS NORMAL IAW AMM 52-11.
